# SDR DALA2016013100771

- Difficulty date: January 30, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N990DL
- Make and model: Doug MD-88
- Aircraft serial: 53342
- Aircraft time: 63,496 hours, 45,933 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Fairing
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SETTLEMENT AREA OF ANTI-FLOAT FAIRING.   RT ELEVATOR. REPAIR WAS ACCOMPLISHED IAW ET 88-16-030, REV 2 AND ER/A 541630-14, REV ORIGINAL.
